Skip to main content
Log in

Continuous images of everywhere dense subspaces of ∑-products of compact spaces

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. H. H. Corson, “Normality in subsets of product spaces,” Am. J. Math.,81, No. 3, 785–796 (1959).

    Google Scholar 

  2. B. A. Efimov, “Metrizability and the Σ-product of compact Hausdorff spaces,” Dokl. Akad. Nauk SSSR,152, 794–797 (1963).

    Google Scholar 

  3. M. G. Tkachenko, “Continuous images of everywhere dense subspaces of topological products,” Usp. Mat. Nauk,34, No. 6, 199–202 (1979).

    Google Scholar 

  4. A. V. Arkhangel'skii, “On maps of everywhere dense subspaces of topological products,” Dokl. Akad. Nauk SSSR,197, No. 4, 750–753 (1971).

    Google Scholar 

  5. E. A. Michael and M. E. Rudin, “A note on Eberlen compacts,” Pac. J. Math.,72, No. 2, 487–495 (1977).

    Google Scholar 

  6. A. P. Kombarov and V. I. Malykhin, “On ∑-products,” Dokl. Akad. Nauk SSSR,213, No. 3, 774–777 (1973).

    Google Scholar 

Download references

Authors

Additional information

Saratov Polytechnic Institute, Balakovo Branch, Balakovo. Translated from Sibirskii Matematicheskii Zhurnal, Vol. 23, No. 3, pp. 198–207, May–June, 1982.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Tkachenko, M.G. Continuous images of everywhere dense subspaces of ∑-products of compact spaces. Sib Math J 23, 449–456 (1982). https://doi.org/10.1007/BF00973503

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00973503

Keywords

Navigation